# SDR SWAA970926

- Difficulty date: October 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N341SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24091
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 30713PEGPL
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND TWO RED TRACK LIGHTS INOP.  RELAMPED PER BOEING M/M.
